Denote by (Formula presented.) the Grassmannian of the k-subspaces of a vector space V over a field (Formula presented.). There is a natural correspondence between hyperplanes H of (Formula presented.) and alternating k-linear forms on V defined up to a scalar multiple. Given a hyperplane H of (Formula presented.), we define a subspace (Formula presented.) of (Formula presented.) whose elements are the (Formula presented.)-subspaces A such that all k-spaces containing A belong to H. When (Formula presented.) is even, (Formula presented.) might be empty; when (Formula presented.) is odd, each element of (Formula presented.) is contained in at least one element of (Formula presented.). In the present paper, we investigate several properties of (Formula presented.), settle some open problems and propose a conjecture.

Cardinali, I., Giuzzi, L., Pasini, A. (2017). A geometric approach to alternating k-linear forms. JOURNAL OF ALGEBRAIC COMBINATORICS, 45(4), 931-963 [10.1007/s10801-016-0730-6].

A geometric approach to alternating k-linear forms

Cardinali, Ilaria;Pasini, Antonio
2017-01-01

Abstract

Denote by (Formula presented.) the Grassmannian of the k-subspaces of a vector space V over a field (Formula presented.). There is a natural correspondence between hyperplanes H of (Formula presented.) and alternating k-linear forms on V defined up to a scalar multiple. Given a hyperplane H of (Formula presented.), we define a subspace (Formula presented.) of (Formula presented.) whose elements are the (Formula presented.)-subspaces A such that all k-spaces containing A belong to H. When (Formula presented.) is even, (Formula presented.) might be empty; when (Formula presented.) is odd, each element of (Formula presented.) is contained in at least one element of (Formula presented.). In the present paper, we investigate several properties of (Formula presented.), settle some open problems and propose a conjecture.
Cardinali, I., Giuzzi, L., Pasini, A. (2017). A geometric approach to alternating k-linear forms. JOURNAL OF ALGEBRAIC COMBINATORICS, 45(4), 931-963 [10.1007/s10801-016-0730-6].
File in questo prodotto:
File Dimensione Formato  
Cardinali-2017-A-geometric-approach-to-alternating.pdf

non disponibili

Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 1.3 MB
Formato Adobe PDF
1.3 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/1003468